my brother is 18ys old. ten ys ago he was treated at duke univ. for tumors in his back with experimental chemotherapy. We have just recently found out that he has an enlarged heart. could this be due to the chemo after all these years?
it is irreversible?
what can be done to treat it?
There are some chemotherapy drugs that can have adverse effects on the heart. I don't know what your brother had or what type of heart enlargement he has but you should be sure his cardiologist knows about this part of his history.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.